# SDR CALA2017072402356

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 88,370 hours, 15,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT BOTTOM OF SEATS FROM ROW 48 AFT STAY ON.  RESET EMERGENCY LIGHTS SWITCH AT DOOR 4 RT.
